# SDR RAIA950733

- Difficulty date: July 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 885
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Strain Gauge
- Part number: 310385
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STL - FLT 7366 - THE NR 1 SURGING AND TORQUE INDICATOR PEGGGED.  REPLACED NR 1 ENG STRAIN GAUGE.  (W)
